# SDR CALA2021100101750

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 71,058 hours, 14,317 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Battery Pack
- Condition: None
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER FA, CABIN EMERGENCY LIGHTS STARTED FLICKERING AT 10K''. REF LP 7146211 FOR CORRECTIVE ACTION. ENG IDG WAS RUN AND PROVIDED CLEAN PWR. LP 7146211 DETAILS - TS FOUND NUETUAL CABLE FOR FEEDER CABLE W208-004-4 AT GD5248-ACNOT SECURED, SECURE 2EA GROUND BOLT PROPERLY TO GROUND STUD. IDLE RUN BOTH ENGINES FOR APPROX 10 EVERYTHING OPS NORMAL NO FLICKERS OF LIGHTS , VOLTAGE AC AND DC FREQ NORMAL. REF AMM 24-11-01-004-002-006 AND WDM 24-21-21 106649
